# SDR ASOA20140318065T

- Difficulty date: March 18, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 33,479 hours, 32,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522215419
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT OMEGA BEAM AT NUTPLATE JUST AFT OF FRAME 59. REMOVED CORROSION, REPAIRED OMEGA BEAM IAW EC5320-01910.
